# SDR YENA20141028234

- Difficulty date: October 28, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 32,702 hours, 11,602 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 130302337
- Condition: Failed
- Location: Nr 1 A/C Pack
- Part time: 34,318 hours, 11,607 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO CABIN TEMP FULL HOT.  UNABLE TO CONTROL NR 1 PACK VALVE. INDICATED FULL OPEN AND HOT NO ECAM PRESENT.  R & R 1 FLOW CONTROL VALVE, PERFORMED OPS CK + BITE TEST NO FAULTS NOTED AMM 21-51-51.
